# SDR EVCA201704181

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bell 206L-1
- Aircraft serial: 45593
- Aircraft time: 8,218 hours, 17,932 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Block
- Part number: 206011102119
- Condition: Cracked
- Location: Main Rotor Hub
- Component: Hub, Bell
- Component part number: 206011100105
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION PILOT FOUND ONE OF THE MAIN ROTOR HUB PILLOW BLOCK EARS TO BE CRACKED.
